Alert archive / Arizona / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 31, NWS Phoenix, AZ

July 27, 2014Maricopa County, Pinal County, Arizona

NWS Phoenix, AZ issued this severe thunderstorm warning at Jul 27, 2014, 3:12 AM MST for Maricopa County, Pinal County, Arizona. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 27, 2014, 3:12 AM MST (10:12 UTC)
Expired
Jul 27, 2014, 4:15 AM MST
In force
63 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon

Counties Maricopa County, AZ, Pinal County, AZ

The radar

The Phoenix radar (KIWA), 66 km from the middle of the area, began a volume at 10:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 00:00Z, 10.2 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 00:00Z on 2014-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 300 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 00:00Z on 2014-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
300 J/kg
Mixed-layer CIN
-291 J/kg
Mixed-layer LCL
2863 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

840 
WUUS55 KPSR 271012
SVRPSR
AZC013-021-271115-
/O.NEW.KPSR.SV.W.0031.140727T1012Z-140727T1115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
312 AM MST SUN JUL 27 2014

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...
  WEST CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA...

* UNTIL 415 AM MST

* AT 310 AM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 13 MILES SOUTH OF MARICOPA...OR
  17 MILES WEST OF CASA GRANDE...AND MOVING NORTHWEST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  FREEMAN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER DENSE BLOWING DUST WHILE DRIVING...PULL OVER AS FAR
OFF THE ROADWAY AS POSSIBLE AND PARK. TURN OFF YOUR HEADLIGHTS AND
KEEP YOUR FOOT OFF THE BRAKE.

&&

LAT...LON 3296 11239 3310 11197 3279 11182 3279 11187
      3277 11188 3277 11205 3273 11205 3272 11206
      3272 11215 3268 11215 3268 11220
TIME...MOT...LOC 1012Z 138DEG 10KT 3288 11203

$$

LEINS
2 follow-up statements
812 
WWUS55 KPSR 271030
SVSPSR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
330 AM MST SUN JUL 27 2014

AZC013-021-271115-
/O.CON.KPSR.SV.W.0031.000000T0000Z-140727T1115Z/
PINAL AZ-MARICOPA AZ-
330 AM MST SUN JUL 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM MST
FOR SOUTH CENTRAL MARICOPA AND WEST CENTRAL PINAL COUNTIES...

AT 329 AM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  IN ADDITION...DENSE BLOWING DUST MAY ACCOMPANY
THIS SEVERE STORM.  THIS STORM WAS LOCATED 7 MILES WEST OF
STANFIELD...OR 19 MILES WEST OF CASA GRANDE...MOVING NORTHWEST AT 10
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FREEMAN...MARICOPA AND AK-CHIN VILLAGE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE.

&&

LAT...LON 3296 11239 3310 11197 3279 11182 3279 11187
      3277 11188 3277 11205 3273 11205 3272 11206
      3272 11215 3268 11215 3268 11220
TIME...MOT...LOC 1031Z 138DEG 10KT 3292 11207

$$

LEINS
007 
WWUS55 KPSR 271111
SVSPSR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
411 AM MST SUN JUL 27 2014

AZC013-021-271121-
/O.EXP.KPSR.SV.W.0031.000000T0000Z-140727T1115Z/
PINAL AZ-MARICOPA AZ-
411 AM MST SUN JUL 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MARICOPA AND
WEST CENTRAL PINAL COUNTIES WILL EXPIRE AT 415 AM MST...

THE STORM HAS WEAKENED BUT GUSTY WINDS AROUND 30 MPH CAN BE EXPECTED 
THROUGH 430 AM. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT 
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE 
FORECAST OFFICE.

LAT...LON 3296 11239 3310 11197 3279 11182 3279 11187
      3277 11188 3277 11205 3273 11205 3272 11206
      3272 11215 3268 11215 3268 11220
TIME...MOT...LOC 1111Z 138DEG 10KT 3300 11216

$$

LEINS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 2:45 AM MST, 27 minutes earlier.

Area forecast discussion, Jul 27, 2:45 AM MST, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
245 AM MST SUN JUL 27 2014

.SYNOPSIS...
AN ACTIVE MONSOON PATTERN APPEARS TO BE ON TAP FOR TODAY AS A WEAK
DISTURBANCE MOVES NORTHWESTWARD INTO SOUTHERN ARIZONA AND SOUTHEAST
CA...INCREASING THE THREAT FOR THUNDERSTORMS ACROSS THE REGION.
MONSOON MOISTURE WILL THEN LIKELY REMAIN ACROSS THE REGION THROUGH
THE EARLY PART OF THIS WEEK...WITH A CHANCE FOR AFTERNOON AND
EVENING SHOWERS AND THUNDERSTORMS EACH DAY. SOME REDUCTION IN
MONSOON ACTIVITY IS POSSIBLE BY THE MIDDLE OF THE WEEK AS WESTERLY
FLOW ALOFT BRINGS SOMEWHAT DRIER AIR INTO THE REGION.

&&

.DISCUSSION...
LATEST SATELLITE IMAGERY IS NOW SHOWING THE INVERTED TROF/MCS THAT
WAS OVER SONORA MEXICO LAST EVENING IS NOW MOVING INTO EXTREME
SOUTHERN AZ. RADAR RETURNS AT THIS TIME ARE SHOWING WIDESPREAD
SHOWER/TS ACTIVITY CURRENTLY MOVING ACROSS PIMA COUNTY...WITH SOME
WEAKER CELLS NOW MOVING INTO SOUTHWEST MARICOPA COUNTY. THE LATEST
HRRR HIGH-RES MODEL OUTPUT...WHICH HAS BEEN DOING VERY WELL THE LAST
FEW DAYS...PUSHES TS ACTIVITY INTO SOUTHWEST AZ LATER THIS
MORNING...AND INTO SE CA THIS AFTERNOON. THUS...HAVE DECIDED TO
RAISE POPS ACROSS OUR ENTIRE CWA FOR TODAY AND TONIGHT...ALSO BEING
SUPPORTED BY THE FACT THAT VERY DEEP SOUTHEASTERLY FLOW WILL LIKELY
ALLOW PLENTY OF MOISTURE TO SPREAD NORTHWARD INTO THE REGION AS WELL.

STORMS THAT FORM SUNDAY HAVE THE POTENTIAL TO PRODUCE STRONG GUSTY
OUTFLOW WINDS AND GENERATE AREAS OF BLOWING DUST THAT CAN CREATE
DRIVING AND HEALTH HAZARDS. THE POTENTIAL FOR HEAVY RAIN FROM THESE
STORMS APPEARS TO BE HIGHER THEN WHAT WE HAVE SEEN FOR THE PASS FEW
DAYS AS WELL...DUE TO THE GREATER EXTENT OF STORM COVERAGE AND THE
POSSIBILITY FOR MORE ORGANIZED STORM ACTIVITY. HEAVIER STORMS COULD
PRODUCE LOCALIZED FLOODING OF ROADWAYS AND PONDING OF WATER IN LOW
LYING AREAS.

DECENT MOISTURE WILL REMAIN IN THE AREA THROUGH MONDAY WITH
CONTINUED STORM CHANCES...BUT MODELS INDICATE A DRYING WESTERLY FLOW
WILL SET UP STARTING TUESDAY. TUESDAY MAY BE A BIT OF A TRANSITION
DAY WITH STORMS MAINLY FOCUSED ACROSS HIGHER TERRAIN AREAS...BUT
CAN/T RULE OUT A FEW STORMS ACROSS THE LOWER DESERTS. LATEST
MODEL RUNS HAVE DEFINITELY BEEN TRENDING TOWARD A SOMEWHAT DRIER MID
WEEK PERIOD WITH 1000-700MB MIXING RATIOS DROPPING INTO THE 6-8
G/KG RANGE AND PWATS DROPPING TO BETWEEN 1.0 AND 1.5 INCHES. AT THIS
MOMENT...IT LOOKS LIKE ANY MONSOON ACTIVITY FOR WEDNESDAY AND
THURSDAY WILL LIKELY BE CONFINED TO FAR EASTERN ARIZONA. MODELS THEN
POINT TOWARD A BIT OF MOISTURE RESURGENCE FOR FRIDAY INTO NEXT
SATURDAY.

TEMPERATURES FOR THE PERIOD SHOULD FALL WITHIN A SMALL TEMPERATURE
RANGE OF RIGHT AROUND SEASONAL NORMALS. SOME AREAS MAY APPROACH THE
110 DEGREE MARK FOR HIGHS ON WEDNESDAY AND THURSDAY AS DRIER AIR
ALLOWS FOR A BUMP IN TEMPERATURES.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL...
A CLUSTER OF SHOWERS AND THUNDERSTORMS OVER THE HIGHER TERRAIN EAST
OF PHOENIX IS EXPECTED TO SLOWLY DIMINISH AS IT PROGRESSES TO THE
WEST THROUGH 06Z...BUT THERE WILL BE A SMALL CHANCE OF A SHOWER OR
STORM TO IMPACT THE PHOENIX TERMINALS BETWEEN 05-07Z. STORM OUTFLOWS
WILL LIKELY CAUSE AN EASTERLY WIND SHIFT ALSO DURING THAT TIME WITH
THE POTENTIAL FOR SOME BRIEF GUSTY EASTERLY WINDS UP TO 30 KNOTS.
CONFIDENCE IS STILL A BIT ON THE LOW SIDE HOW FAR WEST THESE STORMS
AND OUTFLOWS WILL PROGRESS OVER THE NEXT FEW HOURS. ADDITIONAL
SHOWERS AND STORMS ARE EXPECTED FOR SUNDAY WITH A MUCH BETTER
POTENTIAL TO IMPACT AREA TERMINALS.

SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH...
QUIET CONDITIONS THROUGH MUCH OF TONIGHT...BUT THE CHANCES FOR
ISOLATED SHOWERS AND THUNDERSTORMS WILL BE ON THE INCREASE BY SUNDAY
MORNING. EVEN THOUGH THE PROBABILITY FOR STORMS IS STILL TOO LOW TO
INTRODUCE INTO TAFS...THERE WILL BE A DECENT CHANCE OF SOME ISOLATED
STORMS AND GUSTY OUTFLOW WINDS ACROSS PORTIONS OF SOUTHEAST
CALIFORNIA AND SOUTHWEST ARIZONA DURING THE DAY SUNDAY.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
TUESDAY THROUGH SATURDAY...
NEAR NORMAL TEMPERATURES AND HIGHER RELATIVE HUMIDITY LEVELS ARE
EXPECTED. MINIMUM RELATIVE HUMIDITY LEVELS WILL RANGE FROM 15 TO 25
PERCENT AND RECOVER OVERNIGHT TO 35 TO 45 PERCENT. THERE WILL BE A
DAILY THREAT OF AFTERNOON AND EVENING THUNDERSTORMS...BUT THESE WILL
BE MAINLY CONFINED TO THE HIGHER TERRAIN OF SOUTH-CENTRAL ARIZONA.
WINDS WILL BE GENERALLY LESS THAN 15 MPH...EXCEPT IN THE VICINITY OF
THUNDERSTORMS.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...PERCHA/KUHLMAN
AVIATION...KUHLMAN
FIRE WEATHER...HIRSCH/MCLANE
Hazardous weather outlook, Jul 26, 3:32 AM MST, 23 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
332 AM MST SAT JUL 26 2014

AZZ020>028-CAZ030>033-271045-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
332 AM MST SAT JUL 26 2014 /332 AM PDT SAT JUL 26 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL
ARIZONA...EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL
ARIZONA...SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL
ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORM ARE FORECAST TO DEVELOP AGAIN
TODAY. WHERE THUNDERSTORMS FORM...STRONG GUSTY OUTFLOW WINDS COULD
GENERATE AREAS OF BLOWING DUST CREATING DRIVING AND HEALTH HAZARDS.
SOME STORMS COULD PRODUCE HEAVY RAIN AND LOCALIZED FLOODING OF
ROADWAYS AND PONDING OF WATER IN LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ISOLATED TO SCATTERED THUNDERSTORM ARE FORECAST TO DEVELOP EACH
DAY. WHERE THUNDERSTORMS FORM...STRONG GUSTY OUTFLOW WINDS COULD
GENERATE AREAS OF BLOWING DUST CREATING DRIVING AND HEALTH HAZARDS.
SOME STORMS COULD PRODUCE HEAVY RAIN AND LOCALIZED FLOODING OF
ROADWAYS AND PONDING OF WATER IN LOW LYING AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

In the hours before

Local storm report, Jul 27, 12:32 AM MST, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1232 AM MST SUN JUL 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     TSTM WND DMG     4 WSW DESERT RIDGE MARK 33.66N 112.05W
07/26/2014                   MARICOPA           AZ   TRAINED SPOTTER

            TREES UPROOTED NEAR 16TH ST AND UTOPIA

&&

EVENT NUMBER PSR1400143

LEINS
Local storm report, Jul 27, 12:39 AM MST, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PHOENIX AZ
1239 AM MST SUN JUL 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1058 PM     TSTM WND DMG     4 SSW DESERT RIDGE MARK 33.63N 112.00W
07/26/2014                   MARICOPA           AZ   TRAINED SPOTTER

            METEOROLOGIST REPORTS HUGE TREES DOWN AND CRUSHED CARS
            AT APT COMPLEX AT GREENWAY 40TH ST. POWER POLES AND
            WIRES DOWN AS WELL.

&&

CORRECTED EVENT DATE...EVENT TIME

EVENT NUMBER PSR1400142

LEINS
Local storm report, Jul 27, 12:51 AM MST, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PHOENIX AZ
1251 AM MST SUN JUL 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     TSTM WND DMG     4 SSW DESERT RIDGE MARK 33.63N 111.99W
07/26/2014                   MARICOPA           AZ   TRAINED SPOTTER

            NUMEROUS LARGE TREES DOWN NEAR GREENWAY AND 44TH ST.
            WASHES ALSO RUNNING

&&

EVENT NUMBER PSR1400138

LEINS
Local storm report, Jul 27, 12:52 AM MST, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PHOENIX AZ
1252 AM MST SUN JUL 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1101 PM     TSTM WND DMG     4 WSW DESERT RIDGE MARK 33.66N 112.05W
07/26/2014                   MARICOPA           AZ   TRAINED SPOTTER

            TREES UPROOTED NEAR 16TH ST AND UTOPIA

&&

EVENT NUMBER PSR1400143

LEINS
Special weather statement, Jul 27, 2:43 AM MST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
243 AM MST SUN JUL 27 2014

AZZ027-028-271045-
PINAL AZ-MARICOPA AZ-
243 AM MST SUN JUL 27 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA
  WEST CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA

UNTIL 345 AM MST

AT 239 AM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS 14 MILES SOUTHWEST OF ARIZONA CITY...MOVING
NORTHWEST AT 25 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
   FREEMAN...
   STANFIELD...
   CASA GRANDE...
   COOLIDGE...

SOME UNSECURED OBJECTS COULD BE BLOWN AROUND. SEEK SHELTER INDOORS
UNTIL THE STORM PASSES.

LOCALLY DENSE BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING DUST
WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND
PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.

LAT...LON 3297 11272 3309 11173 3284 11152 3273 11166
      3273 11174 3276 11174 3276 11177 3279 11178
      3279 11185 3276 11188 3276 11204 3272 11206
      3272 11214 3268 11216 3268 11220 3250 11221
      3250 11276
TIME...MOT...LOC 0942Z 141DEG 22KT 3264 11187

LEINS
Local storm report, Jul 27, 2:55 AM MST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PHOENIX AZ
255 AM MST SUN JUL 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     HEAVY RAIN       1 NE SUPERIOR           33.30N 111.10W
07/26/2014  M0.50 INCH       PINAL              AZ   TRAINED SPOTTER

            O.5 IN. RAIN FROM 9...20 TO 8...35 PM

1004 PM     TSTM WND GST     APACHE JUNCTION         33.41N 111.55W
07/26/2014  E50 MPH          PINAL              AZ   TRAINED SPOTTER

1004 PM     TSTM WND GST     EAST MESA               33.42N 111.69W
07/26/2014  M40 MPH          MARICOPA           AZ   TRAINED SPOTTER

            AND LESS THAN 0.5 MI. VSBY AND GOING DOWN.

1019 PM     DUST STORM       2 NW SEVILLE            33.25N 111.73W
07/26/2014                   MARICOPA           AZ   TRAINED SPOTTER

            QUARTER MILE VISIBILITY AND 50 MPH WINDS

1029 PM     DUST STORM       4 SSE TUMBLEWEED PARK   33.22N 111.79W
07/26/2014                   MARICOPA           AZ   TRAINED SPOTTER

1029 PM     TSTM WND GST     4 SSE TUMBLEWEED PARK   33.22N 111.79W
07/26/2014  M45 MPH          MARICOPA           AZ   TRAINED SPOTTER

1029 PM     LIGHTNING        4 SSE TUMBLEWEED PARK   33.22N 111.79W
07/26/2014                   MARICOPA           AZ   TRAINED SPOTTER

1055 PM     TSTM WND GST     3 SW DESERT RIDGE MARKE 33.65N 112.01W
07/26/2014  M57 MPH          MARICOPA           AZ   TRAINED SPOTTER

1055 PM     TSTM WND DMG     4 SSW DESERT RIDGE MARK 33.63N 111.99W
07/26/2014                   MARICOPA           AZ   TRAINED SPOTTER

            NUMEROUS LARGE TREES DOWN NEAR GREENWAY AND 44TH ST.
            WASHES ALSO RUNNING

1058 PM     TSTM WND GST     2 S DESERT RIDGE MARKET 33.64N 111.98W
07/26/2014  E69 MPH          MARICOPA           AZ   TRAINED SPOTTER

            60 PLUS MPH WIND GUSTS. LOTS OF DAMAGE. NO POWER

1058 PM     TSTM WND DMG     4 SSW DESERT RIDGE MARK 33.63N 111.99W
07/26/2014                   MARICOPA           AZ   FIRE DEPT/RESCUE

            FIRE DEPART REPORTS TREES AND POWER LINES DOWN ON
            GREEWAY RD. BETWEEN TATUM AND 41ST ST.

1058 PM     TSTM WND DMG     4 SSW DESERT RIDGE MARK 33.63N 112.00W
07/26/2014                   MARICOPA           AZ   TRAINED SPOTTER

            METEOROLOGIST REPORTS HUGE TREES DOWN AND CRUSHED CARS
            AT APT COMPLEX AT GREENWAY 40TH ST. POWER POLES AND
            WIRES DOWN AS WELL.

1101 PM     TSTM WND DMG     4 WSW DESERT RIDGE MARK 33.66N 112.05W
07/26/2014                   MARICOPA           AZ   TRAINED SPOTTER

            TREES UPROOTED NEAR 16TH ST AND UTOPIA

1105 PM     TSTM WND DMG     3 N NORTH MOUNTAIN PARK 33.62N 112.06W
07/26/2014                   MARICOPA           AZ   TRAINED SPOTTER

            TREES DOWN...STREET FLODDING....CONTINUOUS CLOUD-GROUND
            LIGHTNING

1105 PM     HAIL             3 N NORTH MOUNTAIN PARK 33.62N 112.06W
07/26/2014  E0.25 INCH       MARICOPA           AZ   TRAINED SPOTTER

            TREES DOWN...STREET FLOODING....CONTINUOUS CLOUD-GROUND
            LIGHTNING

1106 PM     HAIL             3 SW DESERT RIDGE MARKE 33.65N 112.01W
07/26/2014  E0.25 INCH       MARICOPA           AZ   TRAINED SPOTTER

1106 PM     HEAVY RAIN       3 SW DESERT RIDGE MARKE 33.65N 112.01W
07/26/2014  M0.31 INCH       MARICOPA           AZ   TRAINED SPOTTER

1106 PM     TSTM WND DMG     6 N NORTH MOUNTAIN PARK 33.68N 112.09W
07/26/2014                   MARICOPA           AZ   TRAINED SPOTTER

            NUMEROUS POWER POLES DOWN NEAR 7TH AVE AND DEER VALLEY
            RD

1108 PM     TSTM WND GST     9 E PEORIA              33.69N 112.08W
07/26/2014  M61 MPH          MARICOPA           AZ   ASOS

            53KTS AT DEER VALLEY AIRPORT

1113 PM     TSTM WND GST     9 E PEORIA              33.69N 112.08W
07/26/2014  M61 MPH          MARICOPA           AZ   ASOS

            SECONDARY 53KT GUST AT DEER VALLEY AIRPORT

1114 PM     HEAVY RAIN       3 SW DESERT RIDGE MARKE 33.65N 112.01W
07/26/2014  M0.82 INCH       MARICOPA           AZ   TRAINED SPOTTER

            0.82 INCH OF RAIN IN LESS THAT 20 MINUNTES

1125 PM     TSTM WND DMG     2 ENE PEORIA            33.70N 112.20W
07/26/2014                   MARICOPA           AZ   TRAINED SPOTTER

            LARGE TREE DOWN AND BLOCKING TRAFFIC NEAR 67TH AVE AND
            PINNACLE PEAK RD

1134 PM     HEAVY RAIN       3 SW DESERT RIDGE MARKE 33.65N 112.01W
07/26/2014  M1.15 INCH       MARICOPA           AZ   TRAINED SPOTTER

            1.15 INCH OF RAIN IN 31 MINUTES

1140 PM     TSTM WND GST     1 W LUKE AFB            33.53N 112.38W
07/26/2014  M60 MPH          MARICOPA           AZ   AWOS

&&

EVENT NUMBER PSR1400120 PSR1400121 PSR1400122 PSR1400123 PSR1400124
PSR1400125 PSR1400126 PSR1400127 PSR1400138 PSR1400135 PSR1400141
PSR1400142 PSR1400143 PSR1400132 PSR1400133 PSR1400128 PSR1400129
PSR1400140 PSR1400130 PSR1400134 PSR1400131 PSR1400136 PSR1400137
PSR1400139

LEINS

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 8:21 PM MSTSpecial Weather StatementPSR24 min
Jul 26, 8:44 PM MSTSpecial Weather StatementPSR31 min
Jul 26, 9:03 PM MSTAreal Flood AdvisoryPSRGila117 min
Jul 26, 9:10 PM MSTSpecial Weather StatementPSRPinal35 min
Jul 26, 9:37 PM MSTSpecial Weather StatementPSRPinal23 min
Jul 26, 9:56 PM MSTSpecial Weather StatementPSR34 min
Jul 26, 10:04 PM MSTSpecial Weather StatementPSRPinal26 min
Jul 26, 10:09 PM MSTBlowing Dust AdvisoryPSR111 min
Jul 26, 10:23 PM MSTDust Storm WarningPSR35 min
Jul 26, 10:27 PM MSTSpecial Weather StatementPSRMaricopa48 min
Jul 26, 10:28 PM MSTSpecial Weather StatementPSR47 min
Jul 26, 11:00 PM MSTSpecial Weather StatementPSR30 min
Jul 26, 11:03 PM MSTSevere Thunderstorm WarningPSRMaricopa27 min
Jul 26, 11:07 PM MSTSpecial Weather StatementPSR53 min
Jul 26, 11:12 PM MSTSevere Thunderstorm WarningPSRMaricopa18 min
Jul 26, 11:19 PM MSTAreal Flood AdvisoryPSRMaricopa116 min
Jul 26, 11:23 PM MSTSpecial Weather StatementPSRMaricopa37 min
Jul 26, 11:30 PM MSTSpecial Weather StatementPSRMaricopa30 min
Jul 26, 11:55 PM MSTSpecial Weather StatementPSRMaricopa35 min
Jul 27, 12:26 AM MSTSpecial Weather StatementPSR49 min
Jul 27, 12:28 AM MSTSpecial Weather StatementPSRMaricopa32 min
Jul 27, 2:43 AM MSTSpecial Weather StatementPSR62 min
Jul 27, 3:14 AM MSTBlowing Dust AdvisoryPSR5 hr
Jul 27, 3:37 AM MSTSpecial Weather StatementPSRPinal53 min
Jul 27, 3:45 AM MSTSpecial Weather StatementPSR60 min
Jul 27, 5:39 AM MSTSpecial Weather StatementPSRLa Paz51 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.